# SDR 99ZZZX171

- Difficulty date: November 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Palm Beach Aircraft Propeller Inc, repair station LU4R349M
- Aircraft: N1194E
- Make and model: Bbavia 8KCAB
- Aircraft serial: 32177
- System (JASC): 6120 · Propeller Controlling System
- Part: Rod
- Condition: Cracked
- Location: Propeller
- Part time: 1,149 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROD HAS A LINEAR INDICATION APPROXIMATLEY 1.75 INCHES LONG.
